advertisement
Question
Posted by: Michelle | 2009-09-04

Skin rash

Hi Doctor

I have a skin rash that started in April on my arms with 7 red blothces. Since then they have occured on my torso, neck and legs. My back is worst hit at this stage with more than 10 bumps.
At first they only appeared like red blotches not raised but they itched very badly. Now however they have evolved into swollen red bumps like mozzie bites some are only bigger, especially after scratching. Just touching (even rubbing against clothing) aggrivates them and I am constantly rubbing them to prevent myself from breaking the skin when scratching. I feel like I am going to loose my mind because it is all I can think about and have to concentrate on not scratching.
My GP' s have prescribed Cortisone( in all forms), Celestamine, Xizal, Antrax and Allergex to no avail. I have used Stop Itch, Comomile even Anathaine and other such creams. All of the above only lighten the rash and itchyness but it has not gone away completly since April.
Nothing in my diet has changed and nothing in my household has changed. I have not changed detergents, soaps, perfumes or creams in the past year.
What do I do now??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Michelle

I strongly suggest that you consult a dermatologist for a skin biopsy, in order for him/her to make a formal diagnosis and to treat your condition accordingly.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Michelle | 2009-09-15

Thank you.

I have and I have also received treatment for parasites which was unsuccessful. My husband and my 2 year old also share by bed and they don' t have it. Its getting worse by the day and I can feel it starting to affect my self-confidence. Luckily it has not occured on my face as yet!

Regards

Reply to Michelle
Posted by: M. C. | 2009-09-07

Consider Paqasites!

Reply to M. C.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement